# SDR CA030528009

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 2,357 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 62701123
- Condition: Frayed
- Location: Aileron Control
- Component: Aileron Control, Piper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING AN EVENT NR 3 INSPECTION THE LT AILERON BALANCE CABLE WAS FOUND TO BE FRAYED WHERE IT CROSSES THE INBOARD PULLEY AT THE WING ROOT.  THE PULLEY WAS REMOVED AND INSPECTED AND THE BEARING WAS FOUND TO BE IN GOOD WORKING ORDER, THE BEARING WAS LUBED AND THE PULLEY WAS REINSTALLED. THE CABLE WAS REPLACED WITH NEW AND THE AILERON SYSTEM RIGGED.THIS CABLE WAS ORIGINAL FROM NEW.ALL OTHER CABLES WERE INSPECTED AND NO WEAR WAS FOUND.
